The nurse is reviewing a clients medications and notes the client is taking metoprolol. Which of the following medication would the nurse want to tell the client to stay away from?

 

Want to Take FREE Nursing Practice Questions?

We have put together the World's Largest Bank of Nursing Practice Questions, and are letting you have access for FREE! You get to test out the system with 25 free nursing practice questions to start, and then memberships start at only a few bucks per month! Get started now for free - no credit card required!

Correct

- Motrin

- Tylenol

- Zofran

- Levothyroxine

Rationale

Ibuprofen is the generic name for Motrin. Ibuprofen causes a decreased effect of metoprolol and should be advised to avoid.

How Would You Rate The Quality of This Question?

We’re always trying to improve, so your feedback is vital to helping us make this resource as good as possible. Was it well written? Good content?

How Other Nurses Stack Up

29%

Answered The Question Correctly.

Question Information

Question Difficulty
Total - 93
Correct - 27
Percent Right - 29.0322580645
User Feedback

 

Question ID - 105461

View All Other Nursing Practice Questions